Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 167, NWS Midland/Odessa, TX

May 27, 2015Gaines County, Texas; Lea County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 27, 2015, 8:13 PM CDT for Gaines County, Texas; Lea County, New Mexico. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 8:13 PM CDT (01:13 UTC)
Expired
May 27, 2015, 9:00 PM CDT
In force
47 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Lea County, NM, Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 133 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 8:15 PM CDTHAIL 1.75Hobbs, NM
May 27, 8:15 PM CDTHAIL 1.75Hobbs, NMTRAINED SPOTTER IN HOBBS.
May 27, 8:17 PM CDTHAIL 1.25Hobbs, NM717 MDT, QUARTER TO HALF DOLLAR SIZE HAIL.
May 27, 8:20 PM CDTHAIL 1Hobbs, NMTRAINED SPOTTER IN HOBBS.
May 27, 8:21 PM CDTHAIL 2Hobbs, NMTRAINED SPOTTER IN HOBBS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1562 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
2097 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WUUS54 KMAF 280113
SVRMAF
NMC025-TXC165-280200-
/O.NEW.KMAF.SV.W.0167.150528T0113Z-150528T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
713 PM MDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LEA COUNTY IN SOUTHEAST NEW MEXICO...
  NORTHWESTERN GAINES COUNTY IN WEST TEXAS...

* UNTIL 800 PM MDT/900 PM CDT/

* AT 710 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEA COUNTY
  REGIONAL AIRPORT...AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  HOBBS...HUMBLE CITY...KNOWLES...HIGGINBOTHAM AND INDUSTRIAL
  AIRPARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3303 10306 3296 10306 3296 10292 3286 10272
      3249 10323 3263 10343 3307 10314
TIME...MOT...LOC 0113Z 222DEG 14KT 3271 10320

HAIL...1.50IN
WIND...70MPH

$$
STROBIN
1 follow-up statement
380 
WWUS54 KMAF 280140
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
840 PM CDT WED MAY 27 2015

NMC025-TXC165-280200-
/O.CON.KMAF.SV.W.0167.000000T0000Z-150528T0200Z/
GAINES TX-LEA NM-
740 PM MDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LEA AND NORTHWESTERN GAINES COUNTIES UNTIL 800 PM MDT/900 PM CDT/...

AT 738 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOBBS...AND
MOVING NORTHEAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KNOWLES AND HIGGINBOTHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3303 10306 3296 10306 3296 10292 3286 10272
      3249 10323 3263 10343 3307 10314
TIME...MOT...LOC 0140Z 222DEG 14KT 3279 10312

HAIL...1.75IN
WIND...60MPH

$$

STROBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:52 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 27, 6:52 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
652 PM CDT Wed May 27 2015

.AVIATION...
00Z TAF issuance...
The main aviation concerns for the next 24 hours is TSRA this
evening and low cigs early Thursday morning. Currently have gusty SE
winds at all but PEQ where erratic thunderstorm winds prevail. Have
some severe convection affecting the region this evening and will
continue mention of TSRA for the next couple of hours at PEQ and INK
then arrive at HOB around 01Z. May see convection hang around for a
while and will continue to monitor for any changes to current TAFs.
Large hail is the main threat with these storms although heavy
rainfall will likely result in a brief period of low vis. Overnight,
gusts should subside however sustained speeds are expected to remain
somewhat elevated. Increasing moisture will result in low stratus
affecting all but maybe PEQ during the early morning hours Thursday.
Otherwise, cigs will lift and scatter by mid morning and VFR
conditions will prevail.

&&

.PREV DISCUSSION... /ISSUED 247 PM CDT Wed May 27 2015/

DISCUSSION...

The dryline is along the terrain of the Davis and Guadalupe
Mountains this afternoon.  An upper level trough is over the western
conus with the CWA under west to southwest flow aloft.  A surface
trough is developing across far West Texas and a shortwave trough is
expected to move over the area later this afternoon.  Upper level
lift is expected to be rather impressive later today according to
the NAM80 with 500 mb omega values enhanced over the Trans Pecos and
a vorticity maximum over this same area.  Mid-level lapse rates will
be good this afternoon and early evening with values of 8+ degrees
C/km for some places.  Surface CAPE values according to the NAM12
are very impressive this afternoon with many places having values of
4000+ J/kg.  Bulk shear values of 35 - 40 kts on the NAM12 in
addition to the previously mentioned conditions will be sufficient
for severe thunderstorms to develop beginning this afternoon.  High
temperatures for today are expected to be similar to yesterday.

The storms that develop today are expected to continue into the
overnight period.  CAPE values will decrease throughout the night
but will still remain good, and upper lift will still be enhanced
over the area as shortwaves move overhead so severe storms will
remain possible through the night.  Mid-level lapse rates will be 8+
degrees C/km across a large portion of the area by 12z Thursday
providing great instability.  It is possible that an MCS similar to
Monday morning could develop during the early to mid morning hours
on Thursday.  Severe weather will likely develop/continue into
Thursday afternoon given good mid-level lapse rates, widespread CAPE
values of 4000+ J/kg, and sufficient bulk shear.  Storm development
during the afternoon hours on Thursday will depend on whatever
develops during the early morning hours and the
boundaries/conditions left as a result of this convection.  The 12z
run of the NAM12 doesn't have any precipitation across the CWA at
06z Friday, but both the GFS and ECMWF indicate very heavy precip
across the eastern half of the CWA at this time.  Might need a Flash
Flood Watch for this time period but do not have enough confidence
to issue one at this point.

Rain and storm chances will decrease by Friday afternoon but will
still be possible given that a dryline will be present.  A cold
front associated with an upper trough moving over the Upper Midwest
will push into the CWA Saturday morning.  Lift along this front will
once again increase precipitation chances across the area for
Saturday.  Highs on Saturday will cool into the mid 70s to mid 80s
across the area as a result of this front and the associated
precipitation.  Rain and storms will remain possible across the
higher terrain on Sunday afternoon as a result of the front.
Temperatures on Sunday are expected to remain cool as the surface
ridge will be across the area.  Rain chances will still be present
but will significantly decrease Monday through Wednesday of next
week as an upper ridge builds over the region.  Temperatures will
also increase to near normal values during this time.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

27

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 27, 3:33 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
333 PM CDT WED MAY 27 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-282045-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
333 PM CDT WED MAY 27 2015 /233 PM MDT WED MAY 27 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS...A FEW STRONG TO SEVERE...ARE
FORECAST FOR MAINLY THE TRANS-PECOS REGION OF WEST TEXAS THIS AFTERNOON
AND EVENING. THE STRONGEST OF THESE STORMS WILL PRODUCE HAIL TO
THE SIZE OF GOLF BALLS AND WIND GUSTS IN EXCESS OF 60 MPH. LOOK FOR
THUNDERSTORM ACTIVITY TO DIMINISH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES OF THUNDERSTORMS CAN BE EXPECTED TO CONTINUE ACROSS WEST TEXAS
AND SOUTHEASTERN NEW MEXICO THROUGH THE WEEKEND. THURSDAY APPEARS
TO BE THE DAY WITH THE GREATEST CHANCES FOR SEVERE THUNDERSTORMS. THESE
STORMS WILL PRODUCE LARGE HAIL...HEAVY RAINFALL...DAMAGING WINDS...AND
POSSIBLY A FEW TORNADOES. THE THREAT WILL SHIFT TO HEAVY RAINFALL THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 27, 5:05 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
505 PM CDT WED MAY 27 2015

TXZ058-067-272245-
WARD-REEVES COUNTY AND UPPER TRANS PECOS-
505 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL REEVES AND WESTERN WARD COUNTIES UNTIL 545 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 21 MILES SOUTHWEST OF PYOTE OR
JUST SOUTHEAST OF PECOS AT 505 PM CDT...MOVING NORTH AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3164 10341 3160 10305 3130 10334 3136 10352
TIME...MOT...LOC 2205Z 200DEG 13KT 3136 10340
Special weather statement, May 27, 5:24 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
524 PM CDT WED MAY 27 2015

TXZ058-272315-
REEVES COUNTY AND UPPER TRANS PECOS-
524 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL REEVES COUNTY UNTIL 615 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF VERHALEN AT 524 PM
CDT...MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3138 10361 3114 10340 3106 10372 3117 10386
TIME...MOT...LOC 2224Z 248DEG 16KT 3114 10373
Special weather statement, May 27, 6:16 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
616 PM CDT WED MAY 27 2015

TXZ058-067-280000-
WARD-REEVES COUNTY AND UPPER TRANS PECOS-
616 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL WARD AND EAST CENTRAL REEVES COUNTIES UNTIL 700 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF TOYAH LAKE AT
616 PM CDT...MOVING NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3151 10340 3145 10318 3134 10310 3106 10334
      3126 10360
TIME...MOT...LOC 2316Z 220DEG 13KT 3126 10348
Local storm report, May 27, 7:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
742 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             22 NW FORT STOCKTON     31.12N 103.15W
05/27/2015  E4.00 INCH       PECOS              TX   STORM CHASER

            IN ADDITION... POSSIBLE TORNADO.

&&

AMBER.HLUCHAN
Local storm report, May 27, 7:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
745 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          22 NW BELDING           31.01N 103.29W
05/27/2015                   PECOS              TX   STORM CHASER

            REPORT OF A BRIEF TORNADO. ALSO 3 INCH HAIL.

&&

AMBER.HLUCHAN
Local storm report, May 27, 7:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
758 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TORNADO          20 NW BELDING           30.99N 103.27W
05/27/2015                   PECOS              TX   STORM CHASER

            RAIN-WRAPPED TORNADO OVER RURAL AREA

&&

AMBER.HLUCHAN

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:29 PM CDTTornado WarningMAFPecos, Reeves31 min
May 27, 7:59 PM CDTTornado Warning Tornado observedMAFPecos46 min
May 27, 8:35 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves55 min
May 27, 8:45 PM CDTSevere Thunderstorm WarningMAFPecos60 min
May 27, 8:55 PM CDTTornado WarningMAFPecos21 min
May 27, 9:00 PM CDTSevere Thunderstorm WarningMAFGaines12 min
May 27, 9:25 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin27 min
May 27, 9:30 PM CDTFlash Flood WarningMAFPecos, Reeves4 hr
May 27, 9:34 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves56 min
May 27, 9:41 PM CDTSevere Thunderstorm WarningMAFPecos41 min
May 27, 10:32 PM CDTSpecial Weather StatementMAFScurry28 min
May 28, 1:04 PM CDTSpecial Weather StatementMAFReeves26 min
May 28, 1:22 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Pecos, Reeves53 min
May 28, 1:30 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines45 min
May 28, 1:49 PM CDTAreal Flood AdvisoryMAFJeff Davis, Reeves3 hr
May 28, 2:01 PM CDTSpecial Weather StatementMAFAndrews29 min
May 28, 2:08 PM CDTFlash Flood WatchMAFCrane, Ector, Glasscock, Midland, Pecos, Reagan and 2 more8 hr
May 28, 2:17 PM CDTSpecial Weather StatementMAFReeves13 min
May 28, 2:20 PM CDTSpecial Weather StatementMAFYoakum25 min
May 28, 2:27 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves, Ward63 min
May 28, 2:42 PM CDTSpecial Weather StatementMAFReeves33 min
May 28, 2:46 PM CDTSpecial Weather StatementMAFDawson29 min
May 28, 2:54 PM CDTSpecial Weather StatementMAFAndrews, Dawson21 min
May 28, 3:24 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves66 min
May 28, 3:30 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson45 min
May 28, 3:40 PM CDTTornado Warning Tornado observedMAFBorden35 min
May 28, 4:00 PM CDTTornado Warning Tornado observedMAFBorden30 min
May 28, 4:17 PM CDTFlash Flood WarningMAFEctor3 hr
May 28, 4:18 PM CDTSpecial Weather StatementMAFReeves27 min
May 28, 4:27 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry48 min
May 28, 4:31 PM CDTSpecial Weather StatementMAFCrane29 min
May 28, 4:36 PM CDTFlash Flood WarningMAFBorden, Scurry3 hr
May 28, 4:40 PM CDTSpecial Weather StatementMAFMidland50 min
May 28, 4:48 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson42 min
May 28, 5:05 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton55 min
May 28, 5:09 PM CDTSpecial Weather StatementMAFUpton51 min
May 28, 5:14 PM CDTSpecial Weather StatementMAFScurry31 min
May 28, 5:17 PM CDTSpecial Weather StatementMAFReeves28 min
May 28, 5:26 PM CDTSpecial Weather StatementMAFPecos34 min
May 28, 5:33 PM CDTSevere Thunderstorm WarningMAFPecos57 min
May 28, 5:33 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson20 min
May 28, 5:37 PM CDTSpecial Weather StatementMAFPecos23 min
May 28, 5:42 PM CDTFlash Flood WarningMAFCrane, Pecos, Upton3 hr
May 28, 6:06 PM CDTSpecial Weather StatementMAFGlasscock39 min
May 28, 6:17 PM CDTSpecial Weather StatementMAFPecos28 min
May 28, 6:28 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos62 min
May 28, 6:29 PM CDTFlash Flood WarningMAFHoward, Mitchell3 hr
May 27, 7:37 PM CDTSevere Thunderstorm WarningMAFLea53 min
May 28, 4:53 PM CDTSpecial Weather StatementMAFEddy37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.